# SDR SWIA200617355

- Difficulty date: October 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,419 hours, 7,344 cycles
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDOW CRACKED, FERRIED TO SLC, REPLACED LT WINDOW IAW RII 52-220-1000 AND IAW MM 56-12-01.  LEAKS, OPERATIONAL CHECKS GOOD.  SN OFF: 03063H7733.
